# SDR SWIA2025102400002

- Difficulty date: October 2, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 27,855 hours, 16,310 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SHEAR CLIP IS CORRODED AT FRAME 88-89 BETWEEN STRINGERS 20L-21L.  (C-CHECK RO 10/23/2025)REMOVED AND REPLACED AFT WET AREA SHEAR CLIP AT FRAME 88-89 BETWEEN STRINGERS 20L-21L REF EMB SRM 51-40-08. REPLACED WITH OEM PART AND DOES NOT EFFECT WEIGHT AND BALANCE.
